# SDR UPS04242669

- Difficulty date: June 23, 2004
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19357
- Aircraft time: 62,960 hours, 48,304 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, ANGLE CRACKED AT RT ELEPHANTS EAR.  FABRICATED ANGLE IAW SRM 51-30-2, INSTALLED NEW ANGLE IAW SRM 51-20-01 FIG 7 AND BOEING DRG 65-26786.
